# SDR AALA970023

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT NOSE W/W TOP PANEL BETWEEN BL 4-5, STATION 286, 2 FASTENER HOLES CRACKED.  CUT OUT DAMAGED HOLES, (2 EACH) FABRICATED DOUBLER AND FILLER, ALODINED AND PRIMED, INSTALLED DOUBLER FILLER AND REINFORCEMENT STRAPS PER ECO H 4087 DX.  (M)
